# SDR QXEA9801183

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2722 · Rudder Actuator
- Part: Housing
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ACTUATOR TO RUDDER POST RETAINING BOLT ANTI ROTATION HOUSING IS BROKEN.  REPAIRED IAW HORIZON AIR EA 4-27-52.
